# SDR SWIA201335114

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 30,136 hours, 40,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED LIGHT OUT ON FORWARD FLOOR EMERGENCY LIGHTS.  FLT 5398 REPAIRED BROKEN WIRE TO THE FWD EMERGENCY RED FLOOR LIGHT.
